MathSciNet Relay Station
MathSciNet bibliographic data
MR440620 (55 #13494) 58F10 (34D35)
Sacker, Robert J.; Sell, George R. Existence of dichotomies and invariant splittings for linear differential systems. II. J. Differential Equations 22 (1976), no. 2, 478–496.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement